Advances in Differential Equations

Potential well and exact boundary controllability for semilinear wave equations

Ning-An Lai and Yi Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we consider the exact boundary controllability for cubic focusing semilinear wave equations in $1\le n\le 3$ space dimensions. When the initial data and the final data are in the so-called potential well, we find that the sufficient condition for the global existence is also sufficient to ensure the exact boundary controllability of the problem. Moreover, in one space dimension, the control time can be that of the linear wave equation.

Article information

Adv. Differential Equations, Volume 16, Number 11/12 (2011), 1021-1047.

First available in Project Euclid: 17 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L05: Wave equation


Zhou, Yi; Lai, Ning-An. Potential well and exact boundary controllability for semilinear wave equations. Adv. Differential Equations 16 (2011), no. 11/12, 1021--1047.

Export citation